Can cranberry pills cause bleeding?

Marked as spam
Posted by
126 views
2
Private answer

Yes, cranberry pills can cause serious side effects or bleeding if combined with other medicines especially with, warfarin. Before taking cranberry pills or mixing it with other medicines, always consult with your doctor and proceed as per their prescription only.

Marked as spam
Posted by
Answered on March 24, 2018 8:37 am
To Comment : Sign-in or Comment Anonymously
0
Private answer

Pills after all. What more can you expect. It is same as what medications can do to you if you have a overdose

Marked as spam
Posted by
Answered on March 23, 2018 6:36 pm
To Comment : Sign-in or Comment Anonymously
0
Private answer

I consume them but always in my limits

Marked as spam
Posted by
Answered on March 16, 2018 12:53 pm
To Comment : Sign-in or Comment Anonymously
0
Private answer

While asking me to take cranberry pills for blood thinning and reducing blood clots, my doctor clearly told me not to take warfarin. The combination of these pills is lethal. It results in serious bleeding issues. I think I am going to follow his advice!

Marked as spam
Posted by
Answered on June 13, 2018 6:10 am
To Comment : Sign-in or Comment Anonymously

Post your Answer

Attach YouTube/Vimeo clip putting the URL in brackets: [https://youtu.be/Zkdf3kaso]
Login to answer / vote